MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. INSPIRATORY FORCE MONT KIT/MANIFOLD/METER/TUBING; METER, AIRWAY PRESSURE (INSPIRATORY FORCE)

SMITHS MEDICAL ASD, INC. INSPIRATORY FORCE MONT KIT/MANIFOLD/METER/TUBING; METER, AIRWAY PRESSURE (INSPIRATORY FORCE)
Model Number 55-6060
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the red indicator needle does not move with the black needle when under pressure.No patient injury was reported.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample was received for evaluation.Visual and functional testing were performed.One unit was received, not in its original package, therefore the labeling of the box could not be evaluated.The unit received is the correct part number specified in the complaint.The units are 100% functional tested and visually inspected prior to packaging and shipment.The unit was tested per internal test procedures and met all the specifications.The gauge is accurate both ways, pressure and vacuum.The red indicator needle for this part number is not intended to move with the black needle when under pressure.There was no fault found on this device.No corrective actions are planned at this time.The manufacture regularly analyzes complaint data and trends and will take further actions accordingly.Operator of device is unknown.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).

Brand Name
INSPIRATORY FORCE MONT KIT/MANIFOLD/METER/TUBING
Common Device Name
METER, AIRWAY PRESSURE (INSPIRATORY FORCE)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
jim vegel
6000 nathan lane north
1702 20th st w
minneapolis, MN 55442
MDR Report Key15444999
Report Number3012307300-2022-19572
Device Sequence Number15335987
Product Code BXR
UDI-Device Identifier10788942560604
UDI-Public10788942560604
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K873498
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date07/04/2021
Device Model Number55-6060
Device Catalogue Number55-6060
Device Lot Number3217021
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2022
Initial Report FDA Received Date09/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/05/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown